Lequin, Ives. "Differential simplicity and a criterion fornnormality." Revista colombiana de matematicas 8 (1974): 1-6. <http://eudml.org/doc/181610>.
@article{Lequin1974, author = {Lequin, Ives}, journal = {Revista colombiana de matematicas}, language = {eng}, pages = {1-6}, title = {Differential simplicity and a criterion fornnormality}, url = {http://eudml.org/doc/181610}, volume = {8}, year = {1974}, }
TY - JOUR AU - Lequin, Ives TI - Differential simplicity and a criterion fornnormality JO - Revista colombiana de matematicas PY - 1974 VL - 8 SP - 1 EP - 6 LA - eng UR - http://eudml.org/doc/181610 ER -